# SDR AALA20011808

- Difficulty date: September 23, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
